MAUDE Adverse Event Report: COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY

COVIDIEN LP BARRX SHARKCORE; KIT, NEEDLE, BIOPSY
Model Number DSC-22-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Radiation Exposure, Unintended (3164)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title endoscopic ultrasound-guided biopsy in chronic liver disease: a randomized comparison of 19-g fna and 22-g fnb needles source endoscopic ultrasound-guided biopsy endoscopy international open, volume 07, 2019 (e62-71) date of publication: 6 november 2018.If information is provided in the future, a supplemental report will be issued.(b)(4).
 
Event or Problem Description
According to the literature source of study performed 2018, the patient underwent initial esophageal upper sphincter guided liver biopsy using to different needles.The patient experienced pain after the procedure but was discharged without pain.After one day of the procedure.During a follow-up call, the patient reports pain and was instructed to go to the emergency department.The laboratory testing showed stable hemoglobin and the ct scan showed no visible hemorrhage, perforation or abscess.The patient was sent home and did not report pain during the 7 day follow-up call.

Brand Name
SHARKCORE
Common Device Name
KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key8639307
Report Number3004904811-2019-00019
Device Sequence Number16557970
Product Code FCG
UDI-Device Identifier00855208005087
UDI-Public00855208005087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,literatur
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSC-22-01
Device Catalogue NumberDSC-22-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR